Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sustiva
Apr 16, 2008

This is not so much a question as a comment for anyone starting treatment on sustiva.

I started treatment about 6 weeks ago, and from the outset had a rough first 2 weeks because of the fog feeling, unusual thought processes and feeling drunk/dizzy. In that time all I wanted was someone to tell me that they had experienced it and it would pass- so heres a word for anyone that may be in those early days. IT DOES GO, ok for some it may be quicker, for some longer, but within 4 weeks my side effects have passed considerably and im almost back to normal. To have been told that by someone in the first 2 weeks would have really helped me. Another point to note, my Sustiva/Kivexa regime saw my VL go from 500,000 before treatment to 2060 in just 2 weeks.

Hang on in there if you're in that situation, as it will probably improve, I speak from first hand experience...

Response from Dr. Henry

Thanks for sharing your experience which should assist other patients get through the often challenging first weeks on treatment with an efavirenz based regimen. KH



Previous
Will this combo meds cause lipodystrophy?
Next
Constipation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement